# SDR EE4Y2016051900523

- Difficulty date: May 19, 2016
- Submitted: May 19, 2016
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N524AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30233
- Aircraft time: 37,647 hours, 11,844 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 141N2848
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, BS 200.37 PRESSURE BULKHEAD WEB WITH CORROSION AT WL 175.6, LBL 23.
